Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Platonov, A P

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:79
Abstract pages:430
Full texts:217
References:68

http://www.mathnet.ru/eng/person64551
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/518867

Publications in Math-Net.Ru
2001
1. A. P. Platonov, “Equivalence of solutions to the integral and differential equations of neutron propagation in infinite media”, Zh. Vychisl. Mat. Mat. Fiz., 41:3 (2001),  459–466  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 41:3 (2001), 428–434
2000
2. A. P. Platonov, “One approach to the problem of elastic moderation of neutrons from a monoenergetic isotropic point source in a homogeneous medium”, Zh. Vychisl. Mat. Mat. Fiz., 40:1 (2000),  144–152  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 40:1 (2000), 139–146
1999
3. A. P. Platonov, “Differentiability of the elastic-collision integral with respect to energy in problems of neutron moderation”, Zh. Vychisl. Mat. Mat. Fiz., 39:4 (1999),  663–669  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 39:4 (1999), 634–640
1972
4. A. P. Platonov, “Application of the Adams method to the problem of slowing down neutrons in a homogeneous infinite medium”, Zh. Vychisl. Mat. Mat. Fiz., 12:5 (1972),  1325–1331  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 12:5 (1972), 303–311

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022